MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HIGH FREQUEBCY CORD; MONOPOLAR HIGH FREQUENCY CORD 8MM PLUG

KARL STORZ SE & CO. KG HIGH FREQUEBCY CORD; MONOPOLAR HIGH FREQUENCY CORD 8MM PLUG
Model Number 26006M
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
Per the facility when the monopolar cord was activated the operating room team heard a "pop".The cord severed and flipped onto the patient's leg drape.A small flame was noted, the patient was examined with no injuries found.
 
Additional Manufacturer Narrative
Product has not been returned; therefore, product has not been evaluated.

Brand Name
HIGH FREQUEBCY CORD
Common Device Name
MONOPOLAR HIGH FREQUENCY CORD 8MM PLUG
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.-karl-storz -strasse 34
78532
tuttlingen, gm,
GM  
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188100
MDR Report Key14754398
Report Number9610617-2022-00100
Device Sequence Number19169372
Product Code GEI
UDI-Device Identifier04048551090916
UDI-Public4048551090916
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K945380
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26006M
Device Catalogue Number26006M
Device Lot NumberXTQ1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown